# SDR UIEA2021082321833

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 18,772 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591A
- Part serial: 0566
- Condition: Inoperative
- Location: Fwd Equip Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT SUPPLY FAN 1 INOP.  TROUBLESHOT FAULT TREE 991. REMOVED AND REPLACED FWD EQ SUPPLY FAN 1 B10. IAW AMM 21-58-06. NO FAULTS AT THIS TIME.
